Never miss out on a
Screamin' Good Deal

Robitussin Sinus Relief Liquid 200mL

Robitussin Sinus Relief liquid provides symptomatic relief from nasal and sinus congestion due to sinusitis, allergy and hayfever. The non-drowsy and sugar-free formula contains Phenylephrine, an effective decongestant that helps to clear nasal and sinus congestion, making breathing easier.

Features:

  • Robitussin Sinus Relief Liquid 200mL
  • Symptomatic relief from congestion & sinusitis
  • Helps relieve nasal congestion, allergy & hayfever
  • Non-drowsy & sugar free
  • Includes bonus medicine cup
  • Child resistant cap
  • ARTG No. 146791
  • Best Before: 30/10/2017

Directions:

  • To be taken orally, every 4 hours if required.
  • Adults & children 12 years & over: 10mL
  • Children 6-12 years: 5mL

Active Ingredients:

  • Phenylephrine hydrochloride 1 mg/mL

Warnings:

  • Always read the label
  • Use only as directed
  • If symptoms persist consult your healthcare professional

 

Customer Reviews

4.0

5 Star
24
4 Star
10
3 Star
5
2 Star
1
1 Star
3

29 April 2017

Great Product, worked perfectly for me however Didn't like that fact is increased my postage charges when bought

1 customer found this helpful

Was this helpful? YesNo

03 August 2017

Tastes good.

Was this helpful? YesNo

01 August 2017

A great buy for the price.

Was this helpful? YesNo

09 June 2017

Great item.

Was this helpful? YesNo

24 November 2017